Invariant subspaces of nilpotent linear operators, I

Ringel CM, Schmidmeier M (2008)
Journal für die reine und angewandte Mathematik 614: 1-52.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Ringel, Claus MichaelUniBi; Schmidmeier, Markus
Abstract / Bemerkung
Let k be a field. We consider triples (V, U, T), where V is a finite dimensional k-space, U a subspace of V and T : V -> V a linear operator with T-n = 0 for some n, and such that T(U) subset of U. Thus, T is a nilpotent operator on V, and U is an invariant subspace with respect to T. We will discuss the question whether it is possible to classify these triples. These triples (V, U, T) are the objects of a category with the Krull-Remak-Schmidt property, thus it will be sufficient to deal with indecomposable triples. Obviously, the classification problem depends on n, and it will turn out that the decisive case is n = 6. For n < 6, there are only finitely many isomorphism classes of indecomposable triples, whereas for n > 6 we deal with what is called "wild" representation type, so no complete classification can be expected. For n = 6, we will exhibit a complete description of all the indecomposable triples.
Erscheinungsjahr
2008
Zeitschriftentitel
Journal für die reine und angewandte Mathematik
Band
614
Seite(n)
1-52
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/1592100

Zitieren

Ringel CM, Schmidmeier M. Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik. 2008;614:1-52.
Ringel, C. M., & Schmidmeier, M. (2008). Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik, 614, 1-52. doi:10.1515/CRELLE.2008.001
Ringel, C. M., and Schmidmeier, M. (2008). Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik 614, 1-52.
Ringel, C.M., & Schmidmeier, M., 2008. Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik, 614, p 1-52.
C.M. Ringel and M. Schmidmeier, “Invariant subspaces of nilpotent linear operators, I”, Journal für die reine und angewandte Mathematik, vol. 614, 2008, pp. 1-52.
Ringel, C.M., Schmidmeier, M.: Invariant subspaces of nilpotent linear operators, I. Journal für die reine und angewandte Mathematik. 614, 1-52 (2008).
Ringel, Claus Michael, and Schmidmeier, Markus. “Invariant subspaces of nilpotent linear operators, I”. Journal für die reine und angewandte Mathematik 614 (2008): 1-52.